A Study on PC-Asymptotically almost Automorphic Solution of Impulsive Fredholm-Volterra Integro-differential Equation with Fractional Order

J. Grayna, V. Kavitha and Soumya George

This article deals with the concept of piecewise continuous asymptotically almost automorphic functions. Then, based on systematic study associated with new form of Fredholm-Volterra integro-differential equations of fractional order with impulsive condition, the existence and uniqueness theorem is established. The Krasnoselskii’s fixed point theorem is considered as a working tool to prove the main results. Finally, an example is exhibited to help the applicability of our result.

Volume 11 | Issue 7

Pages: 259-270